# SDR AALA20150724009

- Difficulty date: July 21, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 15,119 hours, 5,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT CABIN DOOR EMER EXIT SIGN COVER MISSING.  INSTALLED MISSING EMER EXIT SIGN COVER IAW AMM33-51-01.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
